# SDR DALA2023062305093

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 84,897 hours, 11,179 cycles
- Engine: Pwa PW4168A
- Engine time: 74,392 hours, 9,470 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3306 - ATB - DURING CLIMBOUT, EXPERIENCED HYDRAULIC GREEN RESERVOIR OVERHEAT ON ECAM. COMPLIED WITH QRH PROCEDURE HOWEVER PRESSURE AT 3000PSI AFT GREEN PUMPS TURNED OFF. AFTER 40 MINUTES GREEN HYDRAULIC PRESSURE DECREASED TO ZERO. RETURNED TO ATB. CORRECTIVE ACTION: REPLACED #2 ENGINE DRIVEN PUMP, GREEN SYSTEM CASE AND FILTER.
